# SDR QMLA2012091412152

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N224AM
- Make and model: Bell 407
- Aircraft serial: 54070
- Aircraft time: 273 hours, 893 cycles
- Engine: Allsn 250C47B
- Engine time: 273 hours, 661 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Chip
- Part time: 273 hours, 661 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT, PREPARING TO REFUEL, AND ACCORDING TO PMSP, PERFORMED PROCEDURE TO INSPECT, CLEAN AND REINSTALL CHIP DETECTORS.  PERFORMED A 30 MINUTE GROUND RUN.  NO DEFECTS.  PROCEEDED BACK TO BASE AND UPON ARRIVAL AT BASE PULLING INTO HOVER SECOND CHIP LIGHT ILLUMINATED.  MECHANIC CHECKED OUT SYS.  INSPECTED CHIP DETECTORS, CLEANED AND REINSTALLED.  HAD PILOT PERFORM A SECOND 30 MINUTE GROUND RUN.  NO CHIP LIGHT AFTER RUN.  MECHANIC CHECKED CHIP DETECTORS AND FOUND NO DEFECTS.  PILOT GOT READY TO PERFORM A MX CHECK FLIGHT AND BEFORE PULLING POWER ANOTHER CHIP LIGHT ILLUMINATED.  MX PERFORMED IAW MM, A DRAIN AND FLUSH OF OIL SYS AS WELL AS CLEANED AND REPLACED FILTERS AS REQUIRED.  THERE WERE NO CHIPS OR SLIVERS BUT THERE WEE VERY SMALL METAL DUST SIZE PIECES.  NO LIGHTS ILLUMINATED.  PERFORMED ANOTHER 30 MINUTE GROUND RUN.  HAD PILOT PERFORM HOVER FLIGHT AND 25 MINUTES INTO FLIGHT 4TH CHIP LIGHT ILLUMINATED.
